Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
133 Doctors are Online

White stools, gas, bloating, cramps and back pain. Is it a bile issue ?

I have had white stools the last three days. The ONLY change in my diet has been that I started taking a probiotic three days ago. I got gas, bloating , a few cramps , and some pain in my back today. I looked up the use of probiotics and found that it could be contributing to the gas, bloating, etc. so I didn t take one today. But the stool has not returned to normal color yet. Should I wait a few days to see if the stool returns to normal color after not taking the probiotic? If it is a bile issue, will it create long term problems to wait a few days to see if it s the probiotic and the color returns to normal?
Asked On : Wed, 27 Feb 2013
Answers:  1 Views:  105
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Psychiatrist 's  Response
hi, white stools are seen in diseases of biliary tracts and liver. Problems of gas, bloating and few cramps may also be seen in these conditions. If jaundice is absent most likely you are having biliary disease most common being gall stone. probiobtic use does not cause these problems. So you should immediately go for investigations like ultrasonography of abdomen and liver function test. Wishing you speedy recovery.
Answered: Tue, 6 Aug 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor